# SDR R7MR32618

- Difficulty date: January 26, 2001
- Submitted: March 14, 2001
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 900C3820021105
- Part serial: 0066400229
- Condition: Leaking
- Location: M/Rotor Control
- Part time: 1,926 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC UNIT, DUAL SERVO ACTUATOR, MR CONTROL LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEMS.
